Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Superadditivity intervals and Boas’ test

G. D. Johnson

Vol. 43 (1972), No. 2, 381–385
Abstract

A test is given for determining maximal intervals of superadditivity for convexo-concave functions. The test is then applied to several families of ogive-shaped functions.

Mathematical Subject Classification 2000
Primary: 26A51
Milestones
Received: 30 June 1971
Published: 1 November 1972
Authors
G. D. Johnson